November 11-12: NCAA DI Great Lakes Cross Country Regional at Angel Mounds


NCAA Division I Cross Country
Men | Women

Participant Manual (Coming Soon)

Maps: Directions to Angel Mounds | Angel Mounds Facility Map | Course Map

City of Evansville Information: Hotel InformationArea Information

Tickets: All tickets will be sold at the gate on race day. Ticket prices are as follows:
-$5 per person (Free admission for ages 2 & under)

Parking: Parking will be available at Angel Mounds in the parking lot and grass field in the front of the museum.

In Case of Extremely Wet Conditions Only: Should inclement weather cause ground conditions to be too soft to park on the grass, Crossroads Christian Church (10800 Lincoln Ave, Newburgh, IN 47630) will serve as an auxiliary parking lot. Buses will be available to transport spectators to the course.


Live Results

Final Results
Men’s 10k Results | Women’s 6k Results

Photos
For participant information, please visit NCAA.org.

Media
For media information or credentials, please contact Michael Robertson at (mr328@evansville.edu) or (812) 488-2238.

SCHEDULE OF EVENTS
(All Times are Central Standard Time)

Tuesday, November 9

1:00 p.m.                                  Virtual coaches’ meeting

Thursday, November 11

8:00 a.m. – 5:00 p.m.          Course inspection/practice.
Weather permitting.

1:30 – 3:30 p.m.                   Packet pickup.
Angel Mounds Interpretive Center
8215 Pollack Ave, Evansville, IN 47715

Friday, November 12

7:30 a.m.                    Course opens to competitors.
Please call (812) 853-3956 or visit (https://gopurpleaces.com/sports/2021/8/13/2021NCAAXCRegional.aspx) for frost warning or severe weather updates on race day if needed.

9:40 a.m.                    Clerking procedure begins for women’s race.
10:30 a.m.                   First gun fired (30 minutes to start of women’s race).

10:35 a.m.                   National Anthem.

10:40 a.m.                 Second gun fired (20 minutes to start of women’s race).
Final check-in at clerk’s tent for women’s competitors.
Clerking procedure begins for men’s race.
10:50 a.m.                  Third gun fired (10 minutes to start of women’s race).
11 a.m.                        Women’s 6K championship race.

11:30 a.m.                  First gun fired (30 minutes to start of men’s race).
11:40 a.m.                  Second gun fired (20 minutes to start of men’s race).
Final check-in at clerk’s tent for men’s competitors.
11:50 p.m.                  Third gun fired (10 minutes to start of men’s race).
Noon                           Men’s 10K championship race.

Immediately following second race, recognition of top runners and teams.